# SDR UIEA2020090501954

- Difficulty date: September 5, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,667 hours, 20,350 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 117A0403
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN FAULT LIGHT ILLUMINATED.  ITEM TRANSFERRED TO MDDR #133942, IAW MEL 49-11-01A, CAT C.  REMOVED AND REPLACED APU ECU, IAW AMM 49-61-05/401.  OPS CHECK GOOD, IAW AMM 49-11-00-802.  THIS CLEARS MDDR #133942, MCC NOTIFIED, PLACARDS REMOVED.
